Translator Disclaimer
May 2018 Stability of the elliptic Harnack inequality
Martin Barlow, Mathav Murugan
Author Affiliations +
Ann. of Math. (2) 187(3): 777-823 (May 2018). DOI: 10.4007/annals.2018.187.3.4

Abstract

We prove that the elliptic Harnack inequality (on a manifold, graph, or suitably regular metric measure space) is stable under bounded perturbations, as well as rough isometries.

Citation

Download Citation

Martin Barlow. Mathav Murugan. "Stability of the elliptic Harnack inequality." Ann. of Math. (2) 187 (3) 777 - 823, May 2018. https://doi.org/10.4007/annals.2018.187.3.4

Information

Published: May 2018
First available in Project Euclid: 21 December 2021

Digital Object Identifier: 10.4007/annals.2018.187.3.4

Subjects:
Primary: 35K08
Secondary: 31B05 , 47D07

Keywords: elliptic Harnack inequality , graph , Manifold , metric measure space , Rough isometry

Rights: Copyright © 2018 Department of Mathematics, Princeton University

JOURNAL ARTICLE
47 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.187 • No. 3 • May 2018
Back to Top